Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 112, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2012, 9:26 PM CDT for Comanche County, Jackson County, Kiowa County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2012, 9:26 PM CDT (02:26 UTC)
- Expired
- Apr 13, 2012, 10:17 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Comanche County, OK, Jackson County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 54 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
057
WUUS54 KOUN 140226
SVROUN
OKC031-065-075-140330-
/O.NEW.KOUN.SV.W.0112.120414T0226Z-120414T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
EXTREME NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 1030 PM CDT
* AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GRACEMONT TO
TOM STEED RESERVOIR...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN PARK...ROOSEVELT...COOPERTON AND TOM STEED RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3497 9895 3499 9888 3498 9882 3473 9878
3468 9879 3470 9920 3475 9920
TIME...MOT...LOC 0224Z 257DEG 37KT 3524 9821 3473 9900
$$
MBS2 follow-up statements
527
WWUS54 KOUN 140305
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1005 PM CDT FRI APR 13 2012
OKC065-140340-
/O.CAN.KOUN.SV.W.0112.000000T0000Z-120414T0330Z/
JACKSON OK-
1005 PM CDT FRI APR 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN
JACKSON COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3483 9899 3492 9881 3473 9878 3468 9879
3468 9897 3470 9901
TIME...MOT...LOC 0305Z 256DEG 34KT 3536 9823 3498 9829 3480 9879
$$
OKC031-075-140330-
/O.CON.KOUN.SV.W.0112.000000T0000Z-120414T0330Z/
COMANCHE OK-KIOWA OK-
1005 PM CDT FRI APR 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT FOR EXTREME NORTHWESTERN COMANCHE AND SOUTHEASTERN KIOWA
COUNTIES...
AT 1002 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 25 MILES SOUTH OF COGAR TO 36 MILES SOUTHWEST OF
ANADARKO TO 6 MILES SOUTHEAST OF COOPERTON...MOVING EAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
MOUNTAIN PARK...COOPERTON AND TOM STEED RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3483 9899 3492 9881 3473 9878 3468 9879
3468 9897 3470 9901
TIME...MOT...LOC 0302Z 256DEG 34KT 3536 9823 3498 9829 3480 9879
$$
MBS843
WWUS54 KOUN 140317
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1017 PM CDT FRI APR 13 2012
OKC031-075-140340-
/O.CAN.KOUN.SV.W.0112.000000T0000Z-120414T0330Z/
COMANCHE OK-KIOWA OK-
1017 PM CDT FRI APR 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
COMANCHE AND SOUTH CENTRAL KIOWA COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3483 9899 3492 9881 3473 9878 3468 9879
3468 9897 3470 9901
TIME...MOT...LOC 0317Z 257DEG 37KT 3536 9823 3498 9829 3480 9879
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:54 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 13, 6:54 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 654 PM CDT FRI APR 13 2012 .DISCUSSION... THE 00Z AVIATION DISCUSSION IS BELOW. && .DISCUSSION... HAVE LOW CONFIDENCE DURING THE NEXT 24 HOURS. ISO TO SCT TSRA WILL CONTINUE MAINLY ALONG AND NORTH OF KAXS TO KADH LINE BEFORE WEAKENING 05-09Z. KEPT VCTS AND TEMPO IN THESE LOCATIONS INCLUDING KOKC AND KOUN. IF STORM DIRECTLY AFFECTS THESE LOCATIONS...GUSTY WINDS...HAIL...AND LIFR CONDITIONS WOULD BE POSSIBLE. CONDITIONS WILL GENERALLY BE VFR OR MVFR THROUGH 05Z BEFORE MVFR CONDITIONS OVERSPREAD THE ENTIRE AREA. KOKC...KOUN...AND KHBR HAVE BEST SHOT FOR MVFR BEFORE 05Z. IFR CONDITIONS ARE POSSIBLE NEARLY ANYWHERE 05-17Z...THOUGH BELIEVE MOST LOCATIONS WILL REMAIN MVFR. VFR CONDITIONS WILL LIKELY DEVELOP OVER FAR WEST OKLAHOMA AND WESTERN NORTH TEXAS 15-20Z. SOUTH WINDS WILL BE GUSTY...ESPECIALLY AFTER 15Z. MBS && .PREV DISCUSSION... /ISSUED 244 PM CDT FRI APR 13 2012/ DISCUSSION... BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING. WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE WANING. ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT... EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA. THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS. PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF NEXT WEEK LOOKING DRY AND MILD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 79 57 75 / 50 20 60 30 HOBART OK 63 81 51 75 / 60 30 70 20 WICHITA FALLS TX 66 82 58 77 / 40 20 50 40 GAGE OK 62 79 45 70 / 40 30 30 10 PONCA CITY OK 65 77 58 73 / 60 20 70 30 DURANT OK 65 77 65 75 / 30 20 40 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/17
Hazardous weather outlook, Apr 13, 7:15 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT FRI APR 13 2012
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
715 PM CDT FRI APR 13 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 10 PM...BUT
THE RISK WILL CONTINUE THROUGH ABOUT 2 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
SATURDAY MORNING.
DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS EVENING. MODERATE LOW
LEVEL WINDS...AND A MOIST AND VERY UNSTABLE AIRMASS...WILL EXIST
OVER THE AREA AHEAD OF THIS FEATURE. GIVEN THE MAGNITUDE OF
INSTABILITY AND WIND SHEAR...SUPERCELLS ARE EXPECTED TO CONTINUE TO
DEVELOP THROUGH MUCH OF THIS EVENING...WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL CONTINUE INTO LATE EVENING...AS THE LOW
LEVEL JET INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.
OTHER HAZARDOUS
WEATHER...NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.
CMSIn the hours before
Special weather statement, Apr 13, 7:36 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
736 PM CDT FRI APR 13 2012
OKZ012-013-015>019-140100-
LOGAN OK-CUSTER OK-BLAINE OK-KINGFISHER OK-DEWEY OK-GARFIELD OK-
NOBLE OK-
736 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...CUSTER...
BLAINE...KINGFISHER...SOUTHEASTERN DEWEY...GARFIELD AND
SOUTHWESTERN NOBLE COUNTIES UNTIL 800 PM CDT...
AT 734 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR MARSHALL TO HITCHCOCK TO 6 MILES NORTHWEST OF CUSTER
CITY...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
WATONGA...HENNESSEY...WAUKOMIS...OKEENE...THOMAS...CUSTER CITY...
DOVER...MARSHALL...HITCHCOCK...LOYAL...OAKWOOD...DOUGLAS...FAY...
EAGLE CITY...BISON...SOUTHARD...LACEY AND OMEGA.
LAT...LON 3573 9926 3617 9822 3617 9811 3622 9810
3630 9789 3625 9724 3556 9881
TIME...MOT...LOC 0034Z 221DEG 27KT 3621 9757 3602 9824 3575 9894
30Local storm report, Apr 13, 7:40 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
740 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 1 S COOPERTON 34.85N 98.88W
04/13/2012 E70 MPH KIOWA OK AMATEUR RADIO
ESTIMATED 65-70 MPH GUST
&&
DWLocal storm report, Apr 13, 7:41 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 1 S COOPERTON 34.85N 98.88W
04/13/2012 E70 MPH KIOWA OK AMATEUR RADIO
ESTIMATED 65-70 MPH GUST
&&
DWLocal storm report, Apr 13, 7:53 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL LONE WOLF 34.99N 99.25W
04/13/2012 E1.00 INCH KIOWA OK AMATEUR RADIO
&&
DWSpecial weather statement, Apr 13, 8:15 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT FRI APR 13 2012
OKZ008-013-140145-
KAY OK-NOBLE OK-
815 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KAY AND NOBLE
COUNTIES UNTIL 845 PM CDT...
AT 811 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RED ROCK...
MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
RED ROCK...MARLAND...SOONER LAKE AND CERES.
LAT...LON 3666 9707 3663 9705 3659 9705 3658 9698
3660 9692 3658 9689 3655 9691 3650 9704
3641 9703 3632 9719 3640 9738 3670 9705
TIME...MOT...LOC 0111Z 230DEG 35KT 3643 9721
30Special weather statement, Apr 13, 9:02 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT FRI APR 13 2012
OKZ006>008-011>013-015-017-140230-
GRANT OK-BLAINE OK-DEWEY OK-GARFIELD OK-KAY OK-MAJOR OK-ALFALFA OK-
NOBLE OK-
902 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR GRANT...NORTHWESTERN BLAINE...
NORTHEASTERN DEWEY...GARFIELD...KAY...MAJOR...SOUTHEASTERN ALFALFA
AND NORTHWESTERN NOBLE COUNTIES UNTIL 930 PM CDT...
AT 857 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM PONCA CITY TO ENID TO 9 MILES SOUTHEAST OF SEILING...MOVING
NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ENID...PONCA CITY...BLACKWELL...TONKAWA...FAIRVIEW...NEWKIRK...
POND CREEK...LAHOMA...LAMONT...BILLINGS...RINGWOOD...KAW CITY...
CLEO SPRINGS...GOLTRY...BRECKENRIDGE...KREMLIN...MENO...HUNTER...
DEER CREEK AND HILLSDALE.
LAT...LON 3682 9675 3674 9683 3675 9689 3668 9695
3670 9704 3662 9705 3604 9886 3640 9861
3640 9854 3643 9852 3681 9753 3700 9691
3699 9676
TIME...MOT...LOC 0157Z 211DEG 37KT 3667 9695 3640 9785 3609 9877
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:10 PM CDT | Special Weather Statement | OUN | Blaine | 20 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 65 min |
| Apr 13, 7:28 PM CDT | Tornado Warning | OUN | Comanche, Kiowa | 32 min |
| Apr 13, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 59 min |
| Apr 13, 7:36 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher | 24 min |
| Apr 13, 7:57 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 33 min |
| Apr 13, 8:02 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 28 min |
| Apr 13, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 54 min |
| Apr 13, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 64 min |
| Apr 13, 8:15 PM CDT | Special Weather Statement | OUN | Noble | 30 min |
| Apr 13, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 65 min |
| Apr 13, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 62 min |
| Apr 13, 8:42 PM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa | 3 hr |
| Apr 13, 8:44 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 21 min |
| Apr 13, 9:02 PM CDT | Special Weather Statement | OUN | Kay, Major | 28 min |
| Apr 13, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 65 min |
| Apr 13, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa | 58 min |
| Apr 13, 9:50 PM CDT | Special Weather Statement | OUN | Grant, Kay | 25 min |
| Apr 13, 10:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 54 min |
| Apr 13, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 59 min |
| Apr 13, 10:22 PM CDT | Areal Flood Warning | OUN | Caddo | 3 hr |
| Apr 13, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 41 min |
| Apr 13, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 66 min |
| Apr 13, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 26 min |
| Apr 13, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| Apr 13, 11:24 PM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| Apr 13, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 53 min |
| Apr 14, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 55 min |
| Apr 14, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 19 min |
| Apr 14, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Payne | 53 min |
| Apr 14, 12:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 14, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 62 min |
| Apr 14, 12:46 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 44 min |
| Apr 14, 12:53 AM CDT | Special Weather Statement | OUN | Canadian | 67 min |
| Apr 14, 1:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 44 min |
| Apr 14, 1:23 AM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 14, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 64 min |
| Apr 14, 1:37 AM CDT | Special Weather Statement | OUN | Garfield, Major, Noble | 68 min |
| Apr 14, 1:48 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more | 26 hr |
| Apr 14, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 62 min |
| Apr 14, 2:22 AM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan | 113 min |
| Apr 14, 2:24 AM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 36 min |
| Apr 14, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 43 min |
| Apr 14, 2:41 AM CDT | Tornado Warning | OUN | Logan, Payne | 22 min |
| Apr 14, 2:53 AM CDT | Special Weather Statement | OUN | Garfield, Major | 67 min |
| Apr 14, 2:54 AM CDT | Tornado Warning | OUN | Logan | 36 min |
| Apr 14, 3:25 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 65 min |
| Apr 14, 4:07 AM CDT | Special Weather Statement | OUN | Garfield | 23 min |
| Apr 14, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 63 min |
| Apr 14, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 61 min |
| Apr 14, 5:29 AM CDT | Special Weather Statement | OUN | Noble | 46 min |
| Apr 14, 1:59 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Apr 14, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 54 min |
| Apr 14, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 59 min |
| Apr 14, 3:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 28 min |
| Apr 14, 3:18 PM CDT | Tornado Warning | OUN | Harper, Woods | 27 min |
| Apr 14, 3:20 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 25 min |
| Apr 14, 3:40 PM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 35 min |
| Apr 14, 4:06 PM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Apr 14, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 50 min |
| Apr 14, 4:12 PM CDT | Tornado Warning | OUN | Harper, Woods, Woodward | 33 min |
| Apr 14, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 49 min |
| Apr 14, 4:43 PM CDT | Tornado Warning | OUN | Woods | 20 min |
| Apr 14, 4:59 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 46 min |
| Apr 14, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 44 min |
| Apr 14, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Roger Mills, Woodward | 45 min |
| Apr 14, 5:44 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 46 min |
| Apr 14, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 44 min |
| Apr 14, 6:07 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 21 min |
| Apr 14, 6:14 PM CDT | Tornado Warning | OUN | Dewey, Woodward | 31 min |
| Apr 14, 6:27 PM CDT | Tornado Warning | OUN | Woods, Woodward | 48 min |
| Apr 14, 6:43 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.